# SDR QR9R2024031800001

- Difficulty date: March 18, 2024
- Submitted: March 18, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723309701
- Aircraft time: 3,853 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Condition: Misaligned
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF HEADREST ASSY, MAINTENANCE DETECTED ALIGNMENT ISSUES WHICH PREVENTED IT FROM BEING INSTALLED.
